Doctor insights on:
How Do You Detox From Opiates
Coffee Addiction....: If u r drinking coffee on a regular basis and have been unable to cut back, u r addicted. Try keeping a journal or simply counting every time you drink coffee (count tea and chocolate, too since they contain caffeine). It may help reduce the intake. If that does not work, try stopping altogether. You may get headaches, but that will pass in a few days. Hypnosis also can help. ...Read more
Treat symptoms: Opiate withdrawal refers to the wide range of symptoms that occur after stopping or dramatically reducing opiate drugs after heavy and prolonged use (several weeks or more). Treatment involves supportive care and medications. The most commonly used medication, clonidine, primarily reduces anxiety, agitation, muscle aches, sweating, runny nose, and cramping. ...Read moreSee 1 more doctor answer
Seek medical support: Your doctor or specialist maybe able to help, other medication can be of assistance, whats important to also know is are your addicted to it or have you been on it a while and just physically dependent on it? The treatment would depend on this . Regardless it is a much more managable task when you seek professional help and support. ...Read moreSee 2 more doctor answers
I need to detox from opiates and alcohol, so if I went in drunk to detox from alcohol will they give me methadone without puting that money down?
You can't: New testing is pretty much fool-proof.Get a more detailed answer ›
How can I detox my body from THC and BENZOS faster?? What can I do to feel better from withdrawal symptoms?
Detox: there is no magic to get your body to detox faster. Each medicine has a certain half- life, the time it takes for the kidneys and liver to get 1/2 of the drug out of your body. It takes about 6 half life's for each drug to get out. Then you have the withdrawal symptoms. Contact your doctor or a detox program for help there. You can do it. ...Read more
Advise help: I advise assistance with opiate withdrawal, which can be very unpleasant. If you do decide to withdraw at home, please ask your doctor for advice and assistance. Clonidine, a medicine most commonly used for blood pressure management, can help make the withdrawal symptoms much more tolerable. ...Read moreSee 1 more doctor answer
Support care + meds.: Supportive care and use of Clonidine is essential for control of acute symptoms ie anxiety, sweating , agitation etc. Use of subutex( opiate agonist/antagonist) can also be considered and more so for long term maintenance. Need to be under the care of an md to guide the treatment and process. ...Read moreSee 1 more doctor answer
Sometimes: You are allowed to attend classes or meetings with them if they choose you to be there. Also always be aware that there addiction needs to be considered in the future when planning events. Don't make it obvious, as this will alienate that individual but be aware about where/what you might be doing with this person. Sometimes even slight enticement can be an issue for this person in the future. ...Read moreSee 1 more doctor answer
Meth addiction: One the most promising treatments for meth addiction is something called prometa. A november, 2011, double-blind, placebo-controlled study published in the journal addiction concluded that prometa is ineffective. "the prometa protocol, consisting of flumazenil, (clonazepam) Gabapentin and hydroxyzine, appears to be no more effective than placebo in reducing methamphetamine use, retaining patients in treatment. ...Read moreSee 1 more doctor answer
Should be fine: Withdrawal from zolpidem tartrate is usually not an issue when done slowly and with regard to the patient's medical condition as well as other drugs they may be taking. I would tend to agree with your physicians suggestions but if you have concerns you should raise them. ...Read more
You can't- sort of: What I mean is you can HELP, but they don't recover until THEY want to. What most of us do when a friend, relative or loved one has addiction (or obesity, or smoking or whatever) is nag them, and that ends up doing more harm than good. What we need to do is 1) stop enabling their addiction if we are doing that and 2) tell me we love them (or like them) and we want the best for them. Attend Alanon ...Read moreSee 1 more doctor answer
Be supportive: Seriously! that's how you help anyone thru detox. Provide emotional support and environmental support. They'll need it. As for the detox program itself, that's really up to the medical profession to work w/that person and get them safely thru withdrawal. But friends & family can help by being there to meet all the non-medical needs. ...Read more
How do I recover from laxative abuse? What are some things I can take to get away from this seriously dangerous addiction? Any advice is welcomed!
Laxative abuse: Wonderful question and excellent goal. Please do this under the care of your doctor who may refer you to a gastroenterologist. The bacteria in your gut impacts mood, immunity, etc. so it is very important that it be balanced. You can do it. A mental health pro may be helpful to evaluate for eating disorder. Peace and good health. ...Read more
Group support: The person will need ongoing outpatient aftercare, and you can encourage him/her to be consistent with it. This may involve specific outpatient substance abuse groups, aa, and working with an addiction medicine doctor over time. There may be long-term sources of pain that need to be addressed; new coping patterns need to be developed. Mindfulness training may help deal with craving also. ...Read more
- Talk to a doctor live online for free
- How to get opiates from the er?
- How to detox from alcohol?
- How to detox from xanax?
- Ask a doctor a question free online
- How to sleep when withdrawing from opiates?
- How long does it take to withdraw from opiates?
- How to get opiates from your doctor?
- Opiate detox remedies
- Talk to a pharmacologist online for free